Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 172, NWS Wichita, KS

July 17, 2015Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 17, 2015, 6:34 PM CDT for Barton County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2015, 6:34 PM CDT (23:34 UTC)
Expired
Jul 17, 2015, 7:30 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 117 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 6:48 PM CDTHAIL 1.55 S Albert, KS
Jul 17, 6:55 PM CDTHAIL 16 Se Albert, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WUUS53 KICT 172334
SVRICT
KSC009-180030-
/O.NEW.KICT.SV.W.0172.150717T2334Z-150718T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBERT...OR
  7 MILES SOUTHEAST OF SHAFFER...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...ALBERT AND GREAT BEND AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3848 9903 3854 9877 3826 9868 3826 9884
      3829 9903
TIME...MOT...LOC 2334Z 265DEG 13KT 3838 9901 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
3 follow-up statements
052 
WWUS53 KICT 172352
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT FRI JUL 17 2015

KSC009-180030-
/O.CON.KICT.SV.W.0172.000000T0000Z-150718T0030Z/
BARTON KS-
652 PM CDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN BARTON COUNTY...

AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBERT...OR 7
MILES WEST OF GREAT BEND...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ALBERT AND GREAT BEND AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 9877 3826 9868 3826 9884 3833 9903
      3848 9903
TIME...MOT...LOC 2351Z 260DEG 11KT 3839 9894 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
285 
WWUS53 KICT 180008
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT FRI JUL 17 2015

KSC009-180030-
/O.CON.KICT.SV.W.0172.000000T0000Z-150718T0030Z/
BARTON KS-
708 PM CDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN BARTON COUNTY...

AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOISINGTON...
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON AND GREAT BEND AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 9871 3833 9888 3842 9897 3850 9896
      3854 9877
TIME...MOT...LOC 0007Z 246DEG 21KT 3844 9883 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
455 
WWUS53 KICT 180026
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT FRI JUL 17 2015

KSC009-180036-
/O.EXP.KICT.SV.W.0172.000000T0000Z-150718T0030Z/
BARTON KS-
726 PM CDT FRI JUL 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTON COUNTY
WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
LOCALLY HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3834 9871 3833 9888 3842 9897 3850 9896
      3854 9877
TIME...MOT...LOC 0023Z 265DEG 13KT 3844 9883 

$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 17, 2:43 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
243 PM CDT FRI JUL 17 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 239 PM CDT FRI JUL 17 2015

THIS EVENING-TONIGHT:
WEAK RIPPLES EMBEDDED WITHIN SUBTROPICAL MID-
LEVEL MOISTURE PLUME...COUPLED WITH HOT/UNSTABLE AND WEAKLY CAPPED
CONDITIONS SHOULD LEAD TO ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
DEVELOPING THIS AFTERNOON ACROSS WESTERN KS AND THE PANHANDLES OF
TX/OK. ALREADY BEGINNING TO SEE SIGNS OF THIS OVER NORTH-CENTRAL OK
AS WELL AS THE TX PANHANDLE...WITH THIS ACTIVITY POSSIBLY ALSO
DEVELOPING ALONG A WEAK/SUBTLE LOW-LEVEL CONVERGENCE ZONE SITUATED
NEAR THE KS/OK BORDER...STEMMING FROM REMNANT CONVECTIVE OUTFLOW.
STRONGLY UNSTABLE CONDITIONS...OWING TO STEEP MID-LEVEL LAPSE RATES
AND HOT/MOIST LOW-LEVELS...IN CONCERT WITH WEAK/MODEST DEEP LAYER
SHEAR SHOULD PROMOTE A HANDFUL OF STRONG-SEVERE STORMS OVER FAR
SOUTHERN KS (CLOSER TO OK BORDER) WEST OF THE FLINT HILLS THIS
AFTERNOON...AND GENERALLY WEST OF I-135 LATE THIS AFTERNOON-EVENING.
GIVEN DEEPLY MIXED SUB-CLOUD AIRMASS...GREATEST THREAT SHOULD BE
LOCALLY DAMAGING DOWNBURST WINDS...ALTHOUGH STRONGEST CORES COULD
ALSO PRODUCE MARGINALLY SEVERE HAIL. VERY HEAVY DOWNPOURS WILL ALSO
ACCOMPANY THE STRONGEST ACTIVITY...GIVEN ANOMALOUSLY HIGH
PRECIPITABLE WATER VALUES. ACTIVITY SHOULD TEND TO WANE THIS
EVENING...ALTHOUGH CANNOT RULE OUT A FEW HIT-OR-MISS
SHOWERS/THUNDERSTORMS THROUGHOUT THE NIGHT GENERALLY WEST OF THE
FLINT HILLS...WITHIN BROAD ZONE OF 800-600MB ISENTROPIC
ASCENT/MOISTURE TRANSPORT.

ADK

SATURDAY THROUGH MONDAY:

AN UPPER LOW OVER SASKATCHEWAN WITH A TRAILING POSITIVELY-TILTED
UPPER TROUGH AXIS...WILL SWEEP EASTWARD ACROSS SOUTHERN CANADA AND
THE NORTHERN/CENTRAL PLAINS OVER THE WEEKEND. THE ATTENDANT COLD
FRONT SHOULD SLIDE SOUTH INTO NORTHWESTERN KANSAS BY LATE SATURDAY
AFTERNOON...THEN MOVING SLOWLY SOUTHWARD THROUGH THE STATE SUNDAY
INTO MONDAY. A VERY HIGH DEEP LAYER MOISTURE AXIS IS PROGGED
ALONG/NORTH OF THIS FRONTAL ZONE WHICH WILL BE A FOCUS FOR
THUNDERSTORMS DURING THIS PERIOD. SEVERAL WEAK PERTURBATIONS WILL
ALSO EJECT OUT OF THE MOONSONAL FLOW OVER THE SOUTHERN ROCKIES INTO
THE CENTRAL PLAINS AROUND THE NORTHERN PERIPHERY OF THE SOUTHERN
PLAINS UPPER RIDGE. WEAK-MODERATE NOCTURNAL LOW-LEVEL JETS DURING
THE PERIOD WILL ALSO FOCUS MOISTURE TRANSPORT INTO THE FRONT TO
SUPPORT NIGHTTIME/MORNING CONVECTION...IN ADDITION TO THE EXPECTED
DIURNAL CONVECTION DURING THE PM/EVE HOURS. GIVEN PROGGED VERY
STRONG INSTABILITY AND MODERATE-STRONG DEEP-LAYER SHEAR ALONG/JUST
NORTH OF FRONT...STRONG-SEVERE STORMS WILL BE POSSIBLE LATE SAT
PM/EVE OVER NORTHWESTERN KS...AND FURTHER SOUTH INTO OUR FORECAST
AREA SUNDAY INTO SUNDAY NIGHT.

SOUTHWESTERLY FLOW WITHIN A VERY STRONG LOW-LEVEL THERMAL RIDGE AXIS
WILL MAKE FOR A VERY HOT AND BREEZY DAY SATURDAY...WITH HIGHS FROM
THE MID 90S SOUTHEAST...TO 100-102 IN CENTRAL/SOUTH CENTRAL KS.
CURRENT HEAT ADVISORY HEADLINE LOOKS REASONABLE ALONG/EAST OF
I-135 WHERE DEWPOINTS MAY NOT MIX OUT AS MUCH AS TO THE WEST OF
I-135. FORECAST HIGHS SUNDAY ARE A BIT MORE TRICKY DEPENDING ON
HOW FAR SOUTH THE FRONT SAGS AND ANY CONVECTIVE OUTFLOW
EFFECTS...HOWEVER THE NAM-WRF...GFS...AND ECMWF HANG THE FRONT UP
ENOUGH...THAT IT APPEARS SOUTHEAST KANSAS MAY NEED A HEAT ADVISORY
FOR SUNDAY PM. SOME TEMPORARY RELIEF FROM THE EXTREME HEAT IS
EXPECTED BY MONDAY WITH THE FRONT POTENTIALLY STALLING JUST SOUTH
OF THE KS/OK BORDER...LIKELY AIDED BY CONVECTIVE OUTFLOWS.

JMC

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 239 PM CDT FRI JUL 17 2015

MID-UPPER HEIGHT RISES WILL OCCUR ACROSS THE SOUTH CENTRAL CONUS MID-
LATE WEEK...WHILE AN UPPER TROUGH MOVES THROUGH THE NORTHWESTERN
STATES INTO THE NORTHERN PLAINS. THE FRONTAL ZONE IS PROGGED TO
REMAIN STALLED IN THE AREA TUESDAY...BEFORE LIFTING NORTHWARD MID-
LATE WEEK. THEREFORE...WE EXPECT A CHANCE OF THUNDERSTORMS TO
CONTINUE TUESDAY INTO PERHAPS WEDNESDAY...WITH A TREND FOR DRIER AND
HOTTER CONDITIONS FOR THURSDAY/FRIDAY.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1255 PM CDT FRI JUL 17 2015

FOR ICT-HUT-SLN-RSL-CNU...A FEW CLUSTERS OF SHOWERS/THUNDERSTORMS
CURRENTLY OVER SOUTHEAST KS SHOULD GRADUALLY DECREASE IN COVERAGE
EARLY-MID AFTERNOON. ADDITIONAL WIDELY SCATTERED THUNDERSTORMS ARE
POSSIBLE AFTER 3-4PM OVER WESTERN KS AND THE PANHANDLES OF
OK/TX...AS SUBTLE RIPPLES EMBEDDED WITHIN MOIST SUBTROPICAL PLUME
APPROACH FROM THE SOUTHWEST. UNSURE ON EASTWARD EXTENT OF THIS
ACTIVITY LATE THIS AFTERNOON AND EVENING...SO FOR NOW ONLY
INCLUDED VCSH AT ICT-HUT-SLN-RSL. LATER SHIFTS MAY EVENTUALLY NEED
TO INSERT VCTS OR EVEN SHORT TEMPOS FOR TSRA. EXPECTING MOST OF
THE SHOWER/THUNDERSTORM ACTIVITY TO WANE DURING THE EVENING WITH
LOSS OF DAYTIME HEATING...ALTHOUGH CANNOT RULE OUT A FEW STRAY
SHOWERS/THUNDERSTORMS ACROSS THE AREA AGAIN LATER TONIGHT/EARLY
SATURDAY WITHIN ZONE OF 800-600MB ISENTROPIC ASCENT/MOISTURE
TRANSPORT. OTHERWISE...SOUTH/SOUTHWEST WINDS WILL BECOME
STRONG/GUSTY BY MID-LATE MORNING SATURDAY.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77 100  76  96 /  20  20  20  30
HUTCHINSON      77 101  75  94 /  20  20  20  40
NEWTON          75  99  75  94 /  20  20  20  40
ELDORADO        77  97  76  96 /  20  20  20  30
WINFIELD-KWLD   77  98  77  97 /  20  10  10  20
RUSSELL         74 101  70  89 /  20  20  40  40
GREAT BEND      75 102  70  90 /  30  20  30  40
SALINA          77 102  73  90 /  20  20  30  40
MCPHERSON       76 101  74  93 /  20  20  30  40
COFFEYVILLE     77  95  76  96 /  10  10  10  20
CHANUTE         76  95  76  95 /  10  10  20  30
IOLA            76  95  75  93 /  10  10  20  30
PARSONS-KPPF    77  95  76  95 /  10  10  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 8 PM CDT SATURDAY FOR KSZ049-051>053-
068>072-083-092>096-098>100.

HEAT ADVISORY FROM 1 PM TO 8 PM CDT SUNDAY FOR KSZ093>096-
098>100.

&&
Hazardous weather outlook, Jul 17, 3:22 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT FRI JUL 17 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-182030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
322 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER
SOUTHERN KANSAS LATE THIS AFTERNOON...SHIFTING TO MAINLY ALONG AND
WEST OF INTERSTATE 135 FOR THIS EVENING. WHILE WIDESPREAD SEVERE
WEATHER IS UNLIKELY...A SMALL HANDFUL OF STORMS WILL BE CAPABLE OF
55 TO 65 MPH WIND GUSTS...AND DIME TO QUARTER SIZE HAIL...ALONG
WITH LOCALLY VERY HEAVY DOWNPOURS.

HEAT INDICES THIS AFTERNOON AND EARLY EVENING WILL BE BETWEEN 100
AND 105 DEGREES MAINLY ALONG AND WEST OF INTERSTATE 135.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS HEAT WILL OVERSPREAD MUCH OF THE REGION SATURDAY...AS
HEAT INDICES TOP 105 DEGREES. FOR SUNDAY AFTERNOON AND EARLY
EVENING...HEAT INDICES OVER SOUTHERN KANSAS WILL LIKELY AGAIN TOP
105 DEGREES. PLEASE REFER TO THE HEAT ADVISORY STATEMENT FOR
DETAILS.

STORMS ARE EXPECTED TO DEVELOP ALONG A SOUTHWARD MOVING COLD FRONT
THIS WEEKEND. CENTRAL KANSAS WILL BE THE FIRST TO HAVE STORM
CHANCES LATE SATURDAY AFTERNOON AND EVENING...WITH STORM CHANCES
SPREADING SOUTH TO AFFECT THE ENTIRE AREA FOR SUNDAY THROUGH
SUNDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE FOR SUNDAY AFTERNOON
THROUGH SUNDAY EVENING WITH THE STRONGER STORMS PRODUCING 60 TO 70 MPH
WIND GUSTS AND HALF DOLLAR SIZE HAIL. LOCALLY INTENSE RAINFALL
RATES WILL ALSO BE POSSIBLE.

STORM CHANCES WILL REMAIN FOR MUCH OF THE AREA MONDAY THROUGH
WEDNESDAY WITH AT LEAST SOME STRONG STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jul 17, 5:12 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT FRI JUL 17 2015

KSZ047-172245-
BARTON KS-
512 PM CDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR JUST
  NORTHEAST OF LARNED... MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...PAWNEE ROCK AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3843 9903 3845 9871 3826 9869 3826 9903
TIME...MOT...LOC 2210Z 227DEG 27KT 3824 9904

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:28 PM CDTSpecial Weather StatementICTHarper32 min
Jul 16, 9:41 PM CDTSevere Thunderstorm WarningICTHarper34 min
Jul 16, 10:11 PM CDTSevere Thunderstorm WarningICTHarper, Sumner35 min
Jul 17, 4:23 AM CDTHeat AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 16 more40 hr
Jul 17, 7:20 AM CDTSpecial Weather StatementICTSumner25 min
Jul 17, 8:11 AM CDTSpecial Weather StatementICTSumner34 min
Jul 17, 8:47 AM CDTSpecial Weather StatementICTCowley28 min
Jul 17, 9:11 AM CDTSpecial Weather StatementICTElk34 min
Jul 17, 10:37 AM CDTSpecial Weather StatementICTButler23 min
Jul 17, 10:57 AM CDTSpecial Weather StatementICTButler33 min
Jul 17, 11:01 AM CDTSpecial Weather StatementICTWoodson29 min
Jul 17, 11:15 AM CDTSpecial Weather StatementICTWoodson30 min
Jul 17, 11:26 AM CDTSpecial Weather StatementICTGreenwood34 min
Jul 17, 11:55 AM CDTSpecial Weather StatementICTWoodson35 min
Jul 17, 12:07 PM CDTSpecial Weather StatementICTCowley23 min
Jul 17, 3:02 PM CDTHeat AdvisoryICTAllen, Chautauqua, Cowley, Elk, Harper, Labette and 5 more53 hr
Jul 17, 5:12 PM CDTSpecial Weather StatementICTBarton33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.